Volume 44 - Issue 2 - January 2012

Mathematical Spectrum Click image to download issue


From the Editor
   pp. 49-50

A Look at Some Noninteger Representations of Numbers
   Martin Griffiths
   pp. 51-55

An Example of Minimizing a Function the Optimal Way
   Russell Euler, Jawad Sadek
   pp. 56-60

A Trajectory form Maximum Impact
   J. Gilder
   pp. 61-63

Catalan Congruences with Interesting Dividends
   Thomas Koshy
   pp. 64-68

Odd and Even Fractions
   Colin Foster
   pp. 69-72

The Truel Problem
   A. G. Summers, K. L. Q. Read
   pp. 73-79

Height of Difficulty
   Prithwijit De
   pp. 80-85

Letter to the editor: Probability of an acute-angled triangle
   M. R. Railkar
   pp. 86-87

Letter to the editor: Integer replacement problems
   K. S. Bhanu, M. N. Deshpande
   p. 88

Letter to the editor: The equation x² + y² =2
   Abbas Rouholamini Gugheri
   p. 89

Letter to the editor: Curious consecutive numbers
   M. A. Khan
   pp. 89-90

Letter to the editor: Prime rationals
   Guido Lasters
   p. 90

Letter to the editor: A Fibonacci similarity
   Bob Bertuello
   pp. 90-91

Problems and Solutions
   pp. 91-95